Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Razumikhin stability theorems for a general class of stochastic impulsive switched time-delay systems
KTH, School of Electrical Engineering and Computer Science (EECS), Automatic Control.
Univ Sci & Technol China, Dept Automat, Hefei, Peoples R China..
2019 (English)In: International Journal of Robust and Nonlinear Control, ISSN 1049-8923, E-ISSN 1099-1239, Vol. 29, no 12, p. 3988-4001Article in journal (Refereed) Published
Abstract [en]

This paper studies stability of a general class of impulsive switched systems under time delays and random disturbances using multiple Lyapunov functions and fixed dwell-time. In the studied system model, the impulses and switches are allowed to occur asynchronously. As a result, the switching may occur in the impulsive intervals and the impulses can occur in the switching intervals, which have great effects on system stability. Since the switches do not bring about the change of the system state, we study two cases in terms of the impulses, ie, the stable continuous dynamics case and the stable impulsive dynamics case. According to multiple Lyapunov-Razumikhin functions and the fixed dwell-time, Razumikhin-type stability conditions are established. Finally, the obtained results are illustrated via a numerical example from the synchronization problem of chaotic systems.

Place, publisher, year, edition, pages
Wiley , 2019. Vol. 29, no 12, p. 3988-4001
Keywords [en]
fixed dwell-time, impulsive switched systems, Lyapunov-Razumikhin function, stochastic stability, stochastic systems, time-delay systems
National Category
Control Engineering
Identifiers
URN: urn:nbn:se:kth:diva-255361DOI: 10.1002/rnc.4590ISI: 000474667300010Scopus ID: 2-s2.0-85066049061OAI: oai:DiVA.org:kth-255361DiVA, id: diva2:1339820
Note

QC 20190731

Available from: 2019-07-31 Created: 2019-07-31 Last updated: 2020-03-09Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Ren, Wei
By organisation
Automatic Control
In the same journal
International Journal of Robust and Nonlinear Control
Control Engineering

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf